Alert archive / Nebraska / Flash Flood Warnings in 2019
Flash Flood Warning 29, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Aug 11, 2019, 5:47 PM MDT for Cheyenne County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2019, 5:47 PM MDT (23:47 UTC)
- Expired
- Aug 11, 2019, 11:45 PM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Cheyenne County, NE
The radar
The Cheyenne radar (KCYS), 176 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 1668 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
814
WGUS55 KCYS 112347
FFWCYS
NEC033-120245-
/O.NEW.KCYS.FF.W.0029.190811T2347Z-190812T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cheyenne WY
547 PM MDT Sun Aug 11 2019
The National Weather Service in Cheyenne has issued a
* Flash Flood Warning for...
Eastern Cheyenne County in the Panhandle of Nebraska...
* Until 845 PM MDT.
* At 547 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Lodgepole, Colton and Sunol.
This includes Interstate 80 in Nebraska between mile markers 62 and
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4112 10261 4107 10266 4107 10291 4133 10292
4140 10274 4140 10263 4139 10261
$$
Allen1 follow-up statement
740
WGUS55 KCYS 120038
FFWCYS
NEC033-120545-
/O.EXT.KCYS.FF.W.0029.000000T0000Z-190812T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cheyenne WY
638 PM MDT Sun Aug 11 2019
The National Weather Service in Cheyenne has extended the
* Flash Flood Warning for...
Eastern Cheyenne County in the Panhandle of Nebraska...
* Until 1145 PM MDT.
* At 633 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is already occurring.
* Some locations that will experience flooding include...
Lodgepole, Colton and Sunol and rural areas 10-15 miles north of
these locations as water flows northwest to southeast.
* Flash Flood Guidance Ratios are now exceeding 180 to 200 percent
in east Cheyenne County. Significant risk to impactful flash
flooding is ongoing at this time.
Additional rainfall amounts of 1 inch are possible in the warned
area over the next 1 to 2 hours.
This includes Interstate 80 in Nebraska between mile markers 62 and
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4112 10261 4107 10266 4107 10291 4133 10292
4140 10274 4140 10263 4139 10261
$$
AllenWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 1:32 PM MDT, 4 hours 15 minutes earlier.
Area forecast discussion, Aug 11, 1:32 PM MDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
132 PM MDT Sun Aug 11 2019
.UPDATE...
Issued at 130 PM MDT Sun Aug 11 2019
Severe thunderstorm watch #570 in effect till 8 PM MDT for all
Nebraska Panhandle Counties and the following counties in
southeastern Wyoming, Converse, Niobrara, Platte, Goshen, and
Laramie Counties.
UPDATE Issued at 1219 PM MDT Sun Aug 11 2019
Storm Prediction Center with their 16z update have continued the
trend for overall slight risk of severe weather this afternoon.
Trended PoP and QPF values to reflect a blend of the HRRR, GFS,
and NBM to cover the main spatial trends. Thinking the convective
initiation of the HRRR is too far eastward considering the last
couple hours of KCYS radar reflectivities and beginning of storms
now along the Southern Laramie Range. Main threats remain strong
thunderstorm winds, hail upwards of 2 inches possible along with
an isolated tornado or two. Storms should begin as initial
supercells on the WY high plains before consolidating into an
eventual bowline structure. Dewpoints at the moment sitting in the
60s from the Laramie Range eastward into the NE Panhandle. Main
timing of storms will be from about 1 PM through 8 PM.
&&
.SHORT TERM...(Today through Monday Night)
Issued at 200 AM MDT Sun Aug 11 2019
Severe thunderstorms today...followed by fire weather concerns
Monday are the forecast challenges this morning.
Currently...Complex situation across the area this morning. First
off...a hug MCS has developed over northwestern Kansas and
southwestern Nebraska this morning and shows no signs of
weakening. Most of northern Kansas and southern Nebraska is under
this MCS. Water vapor imagery showing a good plume of subtropical
moisture in eastern Utah and western Colorado this
morning...lifting north into south central Wyoming at this time.
Latest GFS PWATS showing close to 1.0 inch in this plume as it
moves into our area. Off to the northwest...a Pacific low pressure
system is currently tracking across eastern Oregon...moving
northeast into western Montana. Finally on surface analysis...we
have a surface boundary that looks to be laying along the east
slopes of the Laramie Range...northwest into southwestern Montana.
East of this front...dewpoints in the 60s being observed in the
Panhandle...with 40s in Albany County and northwestern Colorado.
Models remain consistent on the solution for todays forecast. A
disturbance in the monsoonal flow is forecast to tracks into
northeastern Colorado and southern Nebraska Panhandle by this
afternoon. This disturbance...along with the northwestern low are
expected to begin lifting the stationary surface front to the
northeast this afternoon as a warm front. Mesoscale guidance
showing developing over the Laramie Range around 18Z...lifting
northeast along the warm front as the afternoon progresses.
Signatures on simulated radar from HRRR and Hires-NMM initially
showing discrete supercells that form into bowing segments in the
northern Panhandle as they move northeast. GFS surface based CAPE
initially around 1500 J/KG at 18Z...increases to 2500-3000J/KG by
21Z across Niobrara County and northern Panhandle by 21Z. 0-6km shear
increasing to 40-45kts should be sufficient for supporting these
supercells. Do expect all modes of severe convective weather to
develop with these storms today.
Warm front looks to clear the northern Panhandle by mid
evening...a little slower than what we were seeing 24 hours ago.
Held onto high PoPs in the Panhandle through 03Z before decreasing
at 06Z.
Very dry air behind the front begins to shift into southwest
Wyoming after 06Z and into Carbon County by 12Z Monday. GFS
showing PWATS down to .2 to .3 inch across Carbon County by that
time with 700mb winds increasing to 25-30kts. Still very confident
in critical fire weather conditions developing over southwestern
and western Carbon County Monday late morning that continues into
the early evening. Decided to upgrade the Watch for southwest
Carbon County (FWZ 304) to a Red Flag Warning for Monday.
Confidence not so high for FWZ 310...so left as a watch for the
time being. Am not getting the lower humidity at this time...only
getting down to the upper teens over western Laramie and Platte
Counties Monday afternoon. Will give the day shift another look to
see what the 12Z guidance shows.
.LONG TERM...(Tuesday through Saturday)
Issued at 200 AM MDT Sun Aug 11 2019
Tuesday...Northwest flow aloft prevails. With a surface boundary
across our eastern counties and adequate low and mid level moisture,
we may see isolated afternoon and evening thunderstorms along and
east of a Cheyenne to Chadron line.
Wednesday...Although the flow aloft remains northwest, warmer
temperatures aloft and a drier airmass will likely limit any shower
or thunderstorm development. This will also aid in a decent warming
trend.
Thursday...The low amplitude ridge axis moves off to our east and
temperatures will continue to warm with 700 mb temperatures near 16
Celsius. The cap may be just weak enough to allow for isolated
thunderstorm development east of a Douglas to Cheyenne line in the
evening.
Friday...The flow aloft backs to southwest. As a low level boundary
develops over our eastern counties, we may see isolated late day
showers and thunderstorms east of a Douglas to Cheyenne line.
Saturday...Mostly dry due to warm temperatures aloft limiting
convective potential under southwest flow aloft.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1137 AM MDT Sun Aug 11 2019
Widespread convection is expected today with max tops to FL500.
MVFR to IFR conditions are likely at all terminals on the plains
today with the storms. Winds will be erratic and gusty around
storms with potential for hail to 2 inches in diameter. Tornadoes
while not likely are possible. Expect rapid clearing from the west
after 0600z and ceilings becoming FEW to SKC as drier air moves in
from the west.
&&
.FIRE WEATHER...
Issued at 1220 PM MDT Sun Aug 11 2019
Widespread isolated to scattered showers and thunderstorms
possible this afternoon ahead of shift in drier atmospheric
conditions. Fairly dry conditions expected to persist through the
week allowing for additional curing of fuels and increased risk
for wildfire spread. Critical fire weather conditions still on
track for FWZ 304 for Monday. RH levels and winds for FWZ 310 on
Monday still seem borderline to hold the watch for another model
cycle seeing as convection this afternoon may wet fuels enough to
limit fire growth tomorrow.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Red Flag Warning from 11 AM to 7 PM MDT Monday for WYZ304.
Fire Weather Watch from Monday morning through Monday evening
for WYZ310.
NE...None.
&&
UPDATE...WM
SHORT TERM...GCC
LONG TERM...RUBIN
AVIATION...AL
FIRE WEATHER...WMHazardous weather outlook, Aug 11, 1:40 PM MDT, 4 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 140 PM MDT Sun Aug 11 2019 WYZ104-109-110-112>114-121945- Ferris/Seminoe/Shirley Mountains-Central Carbon County- North Snowy Range Foothills-Sierra Madre Range- Upper North Platte River Basin-Snowy Range- 140 PM MDT Sun Aug 11 2019 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT General risk of thunderstorms this afternoon. Some may be on the strong side with gusty winds and hail. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Isolated late day thunderstorms will be possible on Tuesday, Thursday and Friday. .Spotter information statement... Please relay your reports of heavy rain, flooding, damage, hail and strong winds to local law enforcement or to your National Weather Service. NEZ002-003-019>021-054-055-095-096-WYZ101>103-106-117-121945- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-North Laramie Range- Central Laramie Range and Southwest Platte County- South Laramie Range Foothills- 140 PM MDT Sun Aug 11 2019 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Severe Thunderstorm Watch in effect till 8 PM MDT. Slight risk for severe thunderstorms this afternoon and evening. Main threats will be wind gusts in excess of 60 mph and large hail perhaps above 2 inches in diameter. An isolated tornado or two cannot be ruled out. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Isolated late day thunderstorms will be possible on Tuesday, Thursday and Friday. .Spotter information statement... Please relay your reports of heavy rain, flooding, damage, hail, funnel clouds, tornadoes and strong winds to local law enforcement or to your National Weather Service. WYZ105-115-116-121945- Shirley Basin-Laramie Valley-South Laramie Range- 140 PM MDT Sun Aug 11 2019 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Marginal risk for severe thunderstorms this afternoon and evening. Main threats will be wind gusts in excess of 60 mph and large hail perhaps above 2 inches in diameter. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Isolated late day thunderstorms will be possible on Tuesday, Thursday and Friday. .Spotter information statement... Please relay your reports of heavy rain, flooding, damage, hail, and strong winds to local law enforcement or to your National Weather Service. WYZ111-121945- Southwest Carbon County- 140 PM MDT Sun Aug 11 2019 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT General risk of thunderstorms this afternoon. Some may be on the strong side with gusty winds and hail. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Red Flag Warning for critical fire weather potential for Monday from 11 AM through 7 PM MDT. Please see product for additional information. Isolated late day thunderstorms will be possible on Tuesday, Thursday and Friday. .Spotter information statement... Please relay your reports of heavy rain, flooding, damage, hail and strong winds to local law enforcement or to your National Weather Service. WYZ107-108-118-119-121945- East Platte County-Goshen County-Central Laramie County- East Laramie County- 140 PM MDT Sun Aug 11 2019 This hazardous weather outlook is for portions of southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Severe Thunderstorm Watch in effect till 8 PM MDT. Slight risk for severe thunderstorms this afternoon and evening. Main threats will be wind gusts in excess of 60 mph and large hail perhaps above 2 inches in diameter. An isolated tornado or two cannot be ruled out. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Fire Weather Watch in effect for Monday from 11 AM through 7 PM MDT. Please the product for additional information. Isolated late day thunderstorms will be possible on Tuesday, Thursday and Friday. .Spotter information statement... Please relay your reports of heavy rain, flooding, damage, hail, funnel clouds, tornadoes and strong winds to local law enforcement or to your National Weather Service.
In the hours before
Local storm report, Aug 11, 4:21 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
421 PM MDT SUN AUG 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM FLASH FLOOD 3 SW HILLSDALE 41.17N 104.51W
08/11/2019 LARAMIE WY AMATEUR RADIO
WATER REPORTED FLOWING OVER THE ROADWAYS
ALONG ROAD 212 BETWEEN ROAD 140 AND 141.
&&
WMLocal storm report, Aug 11, 4:32 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
432 PM MDT SUN AUG 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL 2 NE HILLSDALE 41.23N 104.45W
08/11/2019 M1.50 INCH LARAMIE WY PUBLIC
HAIL UP TO PING PONG SIZE. DAMAGED SKYWINDOWS AT
RESIDENTIAL HOME, BROKEN WINDSHIELD, HOUSE GUTTERS
DAMAGED
&&
WILLSSpecial weather statement, Aug 11, 4:36 PM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
436 PM MDT Sun Aug 11 2019
NEZ095-WYZ102-107-108-112315-
North Sioux NE-East Platte County WY-Goshen County WY-
Niobrara County WY-
436 PM MDT Sun Aug 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX...NIOBRARA...
NORTHERN GOSHEN AND NORTHEASTERN PLATTE COUNTIES UNTIL 515 PM MDT...
At 435 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Morrisey to near Rawhide Buttes. Movement
was east at 40 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Lusk, Harrison, Manville, Prairie Center, Keeline, Mule Creek
Junction, Rawhide Buttes, Redbird, Lance Creek and Van Tassell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
the Panhandle of Nebraska...and southeastern and east central
Wyoming.
LAT...LON 4300 10405 4300 10378 4245 10390 4254 10486
4338 10457 4340 10406
TIME...MOT...LOC 2235Z 274DEG 35KT 4347 10439 4257 10438
WorleyLocal storm report, Aug 11, 4:43 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
443 PM MDT SUN AUG 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FLOOD 2 SSE HILLSDALE 41.19N 104.46W
08/11/2019 LARAMIE WY PUBLIC
DRAINAGE DITCHES OVERRUN AND FIELDS DRAINING ONTO
RESIDENTIAL HOME YARD.
&&
WILLSSpecial weather statement, Aug 11, 5:02 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
502 PM MDT Sun Aug 11 2019
NEZ021-055-112345-
Cheyenne NE-Morrill NE-
502 PM MDT Sun Aug 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHEYENNE AND SOUTHEASTERN
MORRILL COUNTIES UNTIL 545 PM MDT...
At 501 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sunol, or 12 miles northeast of Sidney, moving northeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lodgepole and Sunol.
This includes Interstate 80 in Nebraska between mile markers 67 and
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
the Panhandle of Nebraska.
LAT...LON 4108 10283 4127 10285 4147 10264 4140 10263
4139 10261 4114 10261
TIME...MOT...LOC 2301Z 222DEG 26KT 4122 10276
LyonsSpecial weather statement, Aug 11, 5:14 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
514 PM MDT Sun Aug 11 2019
NEZ002-003-095-096-WYZ102-108-120000-
Box Butte NE-Dawes NE-North Sioux NE-South Sioux NE-Goshen County WY-
Niobrara County WY-
514 PM MDT Sun Aug 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX BUTTE...DAWES...
SIOUX...SOUTHEASTERN NIOBRARA AND NORTHEASTERN GOSHEN COUNTIES UNTIL
600 PM MDT...
At 513 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles west of Provo to 14 miles northeast of
Torrington. Movement was east at 75 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Chadron, Crawford, Hemingford, Harrison, Whitney Lake, Box Butte
Campground, Red Cloud Campground, Agate Bed National Monument,
Montrose, Box Butte Dam, Prairie Center, Fort Robinson Campground,
Jay Em, Chadron Campground, Chadron Airport, Whitney, Van Tassell,
Marsland, Fort Robinson and Chadron St Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
the Panhandle of Nebraska...and southeastern and east central
Wyoming.
LAT...LON 4226 10296 4247 10439 4303 10435 4304 10405
4300 10405 4300 10289
TIME...MOT...LOC 2313Z 273DEG 65KT 4315 10406 4225 10405
WorleyThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 6:03 PM MDT | Special Weather Statement | CYS | Dawes | 27 min |
| Aug 11, 2:47 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 43 min |
| Aug 11, 3:32 PM MDT | Special Weather Statement | CYS | Kimball | 43 min |
| Aug 11, 5:02 PM MDT | Special Weather Statement | CYS | Cheyenne | 43 min |
| Aug 11, 5:08 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 37 min |
| Aug 11, 5:14 PM MDT | Special Weather Statement | CYS | Dawes, Sioux | 46 min |
| Aug 11, 5:16 PM MDT | Areal Flood Advisory | CYS | Cheyenne | 3 hr |
Nearby
Flash Flood Warnings in Nebraska, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.